# SDR A6WA200940425

- Difficulty date: July 14, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 21,074 hours, 18,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ANGLE CRACKED AT FS 484.00 AND LBL 36.00.  EXISTING REPAIR ANGLE AT FS 484.00, LBL 36.00.  REPLACED IAW REO 601R-53-41-059, REV A.  (K)
